# SDR FDEA201507132207

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE AFTER APU INLET REMOVAL.  THE PERIMETER OF THE APU INLET HAS CORROSION AT BS 1825 FROM STRINGER 3 - 6.  CORROSION REMOVED FOUND OUT OF LIMIT IAW SRM 53-80-15 FIG 101 TABLE 101 REV 115.  REPAIR CARRIED OUT IAW SRM 53-80-15 FIG 202 DETAIL1 REPAIR 1 REV 115.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
